# SDR SWAA982624

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 65449913
- Condition: Leaking
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LAX, AFTER RAISING L/G BOTH SYS A HYD LOW PRESSURE LIGHTS ILLUMINATED FOR ABOUT 5-10 SEC.  HYD FLUID SYS A FLUID WENT BELOW REFILL MARK FROM FULL AND CONTINUED TO DECREASE TO 1/2.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED A SYSTEM ISOLATION VALVE ASSY.  LEAK CHECK OPS, CHECK GOOD PER BOEING M/M.
